# SDR CALA2017032700742

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 83,334 hours, 11,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L1 DOOR HEADER 1EA EMER LT PWR PACK (M33093) FOUND LOW CAPACITY. REPLACED THE M/D L1 DOOR HEADER EMERGENCY POWER PACK BATTERY AND OP TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 79.
